Remarks on Star-Hurewicz Spaces

Volume 61 / 2013

Yan-Kui Song Bulletin Polish Acad. Sci. Math. 61 (2013), 247-255 MSC: 54D20, 54B05, 54B10. DOI: 10.4064/ba61-3-6


A space $X$ is star-Hurewicz if for each sequence $(\mathcal U_n:n\in \mathbb N)$ of open covers of $X$ there exists a sequence $(\mathcal V_n:n\in \mathbb N)$ such that for each $n$, $\mathcal V_n$ is a finite subset of $\mathcal U_n$, and for each $x\in X$, $x\in \mathrm {St}(\bigcup \mathcal V_n,\mathcal U_n)$ for all but finitely many $n$. We investigate the relationship between star-Hurewicz spaces and related spaces, and also study topological properties of star-Hurewicz spaces.


  • Yan-Kui SongInstitute of Mathematics
    School of Mathematical Sciences
    Nanjing Normal University
    Nanjing 210023, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image